Alert archive / New Jersey / Gale Warnings in 2013
Gale Warning 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Apr 12, 2013, 2:21 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 2:21 AM EDT (06:21 UTC)
- Expired
- Apr 12, 2013, 12:44 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
579 WHUS71 KPHI 120621 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 221 AM EDT FRI APR 12 2013 ANZ430-431-120730- /O.EXP.KPHI.SC.Y.0041.000000T0000Z-130412T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 221 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... EASTERLY WINDS HAVE TEMPORARILY DIMINISHED. HOWEVER...WE EXPECT TO ISSUE ANOTHER SMALL CRAFT ADVISORY FOR GUSTY SOUTH WINDS MIDDAY FRIDAY IN OUR 330 AM FORECAST. $$ ANZ450-451-121800- /O.UPG.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ /O.NEW.KPHI.GL.W.0017.130412T0621Z-130412T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 221 AM EDT FRI APR 12 2013 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 9 FEET. * TIMING...WINDS AT 2 AM WERE GUSTING AROUND 30 KNOTS WITH STRONGEST WINDS EXPECTED 7 AM TO NOON TODAY...IN THE 35 TO 40 KT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-121930- /O.CON.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 221 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...EAST WIND BECOMING SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT THIS AFTERNOON. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ DRAG
3 follow-up statements
707 WHUS71 KPHI 120743 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 AM EDT FRI APR 12 2013 ANZ450-451-121800- /O.CON.KPHI.GL.W.0017.000000T0000Z-130412T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 343 AM EDT FRI APR 12 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 9 FEET. * TIMING...WINDS AT 3 AM WERE GUSTING 35 TO 40 KNOTS FROM SANDY HOOK TO NEAR BUOY 44065...THE OLD AMBROSE LIGHT LOCATION. STRONGEST WINDS EXPECTED 7 AM TO NOON TODAY...IN THE 40 KT RANGE AND MORE WIDESPREAD THAN CURRENTLY OCCURRING AT 3AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-122045- /O.EXB.KPHI.SC.Y.0041.130412T1600Z-130412T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 343 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * WINDS...TURNING SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET....HIGHEST AT THE BAY ENTRANCE. * TIMING...THE WINDS SHOULD TURN SOUTH SOUTHWEST DURING MIDDAY AS THE WARM SECTOR OF THE SURFACE LOW PRESSURE SYSTEM EDGES NORTH TO NEAR A WILMINGTON DELAWARE ATLANTIC CITY LINE. ISOLATED SOUTHWEST WIND GUSTS TO 35 KT ARE POSSIBLE DURING MID AFTERNOON IF A STRONG THUNDERSTORM OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-122045- /O.CON.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...EAST WINDS TURNING SOUTH 10 TO 20 KT WITH GUSTS UP TO 30 KT. WINDS DIMINISHING THIS FRIDAY EVENING AND TURNING NORTHWEST BUT HAZARDOUS SEAS IN EXCESS OF 5 FEET WILL CONTINUE THROUGH FRIDAY NIGHT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
321 WHUS71 KPHI 120929 AAA MWWPHI URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 529 AM EDT FRI APR 12 2013 ANZ450-451-121800- /O.CON.KPHI.GL.W.0017.000000T0000Z-130412T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 529 AM EDT FRI APR 12 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...7 TO 11 FEET. * TIMING...WINDS AT 5 AM WERE GUSTING AROUND 35 KNOTS FROM SANDY HOOK TO NEAR BUOY 44065...THE OLD AMBROSE LIGHT LOCATION. STRONGEST WINDS EXPECTED 7 AM TO NOON TODAY...IN THE 40 KT RANGE AND MORE WIDESPREAD THAN CURRENTLY OCCURRING AT 5 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ452>455-122230- /O.CON.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 529 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING SOUTH THIS AFTERNOON AT THE SAME SPEEDS...THEN TURNING NORTHWEST TONIGHT AND DIMINISHING. * SEAS...5 TO 8 FEET CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0041.130412T1600Z-130412T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 529 AM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... * WINDS...TURNING SOUTH THIS AFTERNOON 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET...HIGHEST AT THE BAY ENTRANCE. * TIMING...THE WINDS SHOULD TURN SOUTH SOUTHWEST DURING MIDDAY AS THE WARM SECTOR OF THE SURFACE LOW PRESSURE SYSTEM EDGES NORTH TO NEAR A WILMINGTON DELAWARE ATLANTIC CITY LINE. ISOLATED SOUTHWEST WIND GUSTS TO 35 KT ARE POSSIBLE DURING MID AFTERNOON IF A STRONG THUNDERSTORM OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ..UPDATED FOR HIGHER SEAS TODAY IN THE WATERS EAST OF SANDY HOOK NJ..
313 WHUS71 KPHI 121644 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1244 PM EDT FRI APR 12 2013 ANZ450-451-122200- /O.CAN.KPHI.GL.W.0017.000000T0000Z-130412T1800Z/ /O.EXA.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1244 PM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS BECOME SOUTH THIS EVENING THEN BECOME WEST OVERNIGHT AND DIMINISHING. * SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ452>455-122200- /O.CON.KPHI.SC.Y.0041.000000T0000Z-130413T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1244 PM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WINDS...EAST 10 TO 20 KT WITH GUSTS UP TO 30 KT BECOMING SOUTH THIS AFTERNOON...THEN TURNING NORTHWEST OVERNIGHT AND DIMINISHING. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0041.000000T0000Z-130412T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1244 PM EDT FRI APR 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET...HIGHEST AT THE ENTRANCE OF THE DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Apr 12, 12:23 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 12, 12:23 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 AM EDT FRI APR 12 2013
.SYNOPSIS...
LOW PRESSURE IN THE OHIO VALLEY WILL REDEVELOP ALONG A STRONG WARM
FRONT MOVING NORTHWARD INTO SOUTHERN NEW JERSEY LATE THIS FRIDAY
AFTERNOON. THAT LOW MOVES EAST OF NEW ENGLAND BY SATURDAY. HIGH PRESSURE
WILL BUILD INTO THE MID ATLANTIC STATES DURING THE WEEKEND. A WARM
FRONT WILL LIFT THROUGH THE AREA MONDAY. THEN A COLD FRONT WILL APPROACH
FROM THE NORTHWEST AROUND TUESDAY, BUT MAY NOT MAKE IT COMPLETELY THROUGH
THE AREA. THIS FRONT MAY LIFT BACK NORTHWARD WEDNESDAY AS AN AREA OF
LOW PRESSURE LIFTS TOWARD THE GREAT LAKES REGION LATE NEXT WEEK.
&&
.NEAR TERM /THROUGH FRIDAY/...
OVERNIGHT...SPOTTY MIST DEVELOPING ON RADAR AT MIDNIGHT AND THE 1MI FOG
REPORTS FROM COASTAL NJ SOUTHWARD MAY IMPLY THAT DRIZZLE IS MIXED
WITH THE FOG.
DRIZZLE AND FOG WILL EXPAND IN COVERAGE EARLY THIS MORNING.
TEMPS WERE LOWERED BY ABOUT 5 DEGS IN OUR 1130PM UPDATE. THE NAM FROM
24 HOURS AGO..00Z/11 VSN..AND CONTINUING THIS 00Z/12 CYCLE WAS THE
BEST GUIDANCE ON THE WINDS DEVELOPING THIS PAST THU AFTN AND THE
RECORD WARMTH POTENTIAL IN S DE AS WELL AS THE CHILLY TEMPS DEVELOPING
NOW. TEMPS SHOULD REMAIN NEAR OR JUST ABOVE FREEZING AT HIGH POINT
NJ THIS MORNING. WE MAY NEED TO ADD FREEZING RAIN AT HIGHER ELEVATIONS
NEAR HIGH POINT IN SUSSEX COUNTY NJ. ALREADY IN THE MID 30S THERE.
OTRW RAIN WILL BE DEVELOPING NEWD INTO OUR FCST AREA AFTER 08Z
PER THE INSTABILITY BURST AS KI INCREASES CONSIDERABLY TOWARD
SUNRISE WITH THE DEEPENING MOISTURE FIELD.
FRIDAY...VERY LARGE BL TEMP GRADIENT N TO S ACROSS NJ-DE WITH A 30
DEG SPREAD ANTICIPATED FM SUSSEX COUNTY NJ AT MIDDAY FRIDAY TO S
DE...TEMPS OF ROUGHLY NEAR 40F IN SUSSEX COUNTY NJ AND THE POCONOS
TO BETWEEN 70 AND 75F IN S DELAWARE AND MARYLANDS E SHORE NEAR
EASTON.
HEAVY RAIN IN THE STRONG LIFT OCCURS IN PA AND NJ TODAY WITH A
GOOD CHC FOR A BAND OF SCT TSTMS CROSSING DE/MD MIDDAY FRIDAY
WITH ISOLATED THUNDER FURTHER NORTH. ISOLATED SVR IS POSSIBLE IN
MD/DE MIDDAY THIS AFTN PER ML CAPE NOW ABOUT 800J.
HYDRO: NO FLOOD WATCH WILL BE ISSUED AND FFG SUGGESTS WE SHOULD BE
ABLE TO HANDLE 2 INCHES OF RAIN IN 6 HOURS. NEVERTHELESS...COULD
SEE THE NEED FOR A COUPLE OF AREA FLOOD WARNINGS MIDDAY OR THIS
AFTN NEAR 195 CORRIDOR FROM CENTRAL AND NORTHERN NJ INTO EAST
CENTRAL OR SE PA. EXPECTING 1 TO POSSIBLY AS MUCH AS 2 INCHES OF
RAIN TODAY BASICALLY FROM NEAR PHL NORTHWARD....LESS THAN 1 INCH S
OF PHL.
&&
.SHORT TERM /FRIDAY NIGHT/...
THE RAIN ENDS AND SKIES CLEAR LATE. 00Z/12 NCEP GUIDANCE BLENDED TEMPS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE LOW PRESSURE SYSTEM THAT WILL BE AFFECTING OUR AREA FRIDAY AND
ITS ASSOCIATED FRONTAL BOUNDARY WILL BE MOVING AWAY FROM OUR AREA
FRIDAY NIGHT. HOWEVER, THE COULD STILL BE SOME LINGERING
PRECIPITATION ACROSS MAINLY OUR NORTH AND EASTERN PORTIONS OF THE
AREA EARLY IN THE EVENING. ALSO, A SECOND SHORT WAVE/VORT MAX WILL
BE CROSSING THE AREA DURING THE EVENING, WHICH COULD HELP BRING A
FEW MORE SHOWERS BEFORE PRECIPITATION ENDS OVERNIGHT.
ON SATURDAY, WE WILL BE IN BETWEEN THE DEPARTING LOW TO OUR
NORTHEAST AND AN APPROACHING HIGH PRESSURE SYSTEM TO OUR SOUTHEAST,
SO A GUSTY WEST-NORTHWEST BREEZE WILL BE IN STORE. A SHORT WAVE/VORT
MAX WILL BE PASSING TO OUR NORTH LATE IN THE DAY, BUT MAY BE CLOSE
ENOUGH TO OUR NORTHERN AREAS TO CREATE A FEW SHOWERS, SO WE WILL
KEEP SMALL CHANCES OF PRECIPITATION ACROSS OUR NORTHERN AREAS. BY
SATURDAY NIGHT, HIGH PRESSURE WILL BEGIN BUILDING IN ACROSS THE AREA
FROM THE SOUTHWEST. ANOTHER SHORT WAVE IS EXPECTED TO PUSH THROUGH
THE AREA EARLY SATURDAY NIGHT, BUT MOISTURE WILL LIKELY BE LIMITED,
SO EVEN SMALLER CHANCES OF PRECIPITATION ARE EXPECTED SATURDAY
NIGHT, BUT AGAIN, MAINLY NORTH.
HIGH PRESSURE WILL CREST OVER THE AREA ON SUNDAY, AND PUSHING
OFFSHORE SUNDAY NIGHT. THIS WILL LEAD TO DRY WEATHER THROUGH SUNDAY
NIGHT, WITH A RETURN FLOW DEVELOPING.
ON MONDAY, WITH THE HIGH PRESSURE SYSTEM OFFSHORE, A WARM FRONT IS
EXPECTED TO LIFT NORTH OF THE AREA. THERE ARE A COUPLE OF SHORT
WAVES THAT MAY CROSS TO OUR NORTH, AND THERE IS SOME MOISTURE.
HOWEVER, WE WILL KEEP PRECIPITATION CHANCES OUT OF THE FORECAST FOR
NOW SINCE THERE IS LOW CONFIDENCE AT THIS TIME IN THE POSSIBILITY.
THEN THE FORECAST GETS TRICKY. IT ALMOST RESEMBLES THIS WEEK'S
FORECAST. A FRONTAL BOUNDARY IS EXPECTED TO MOVE OUT OF THE GREAT
LAKES REGION AND TOWARD OUR AREA TUESDAY INTO TUESDAY NIGHT, THEN
POSSIBLY STALL NEAR THE AREA, BEFORE LIFT BACK NORTHWARD, BEFORE A
STRONGER FRONT APPROACHES LATE IN THE WEEK. HOWEVER, THE GFS AND
ECMWF DIFFER IN HOW THEY PROGRESS THESE FEATURES. THE GFS BRINGS THE
INITIAL FRONT ALL THE WAY THROUGH, WHILE THE ECMWF DOES NOT BRING IT
ALL THE WAY THROUGH THE AREA. THEY BOTH BRING A STRONGER COLD FRONT
THROUGH THE AREA LATER IN THE WEEK, AGAIN WITH THE GFS FASTER THAN
THE ECMWF, BRINGING IT THROUGH AS EARLY AS THURSDAY/THURSDAY NIGHT.
THIS WOULD HAVE AN IMPACT ON TEMPERATURES AND PRECIPITATION
POSSIBILITIES FOR THE MIDDLE TO END OF NEXT WEEK. WE STAYED CLOSER
TO WPC GUIDANCE, WHICH WAS MORE IN LINE WITH GEFS/ECMWF MEAN, WHICH
KEEPS TEMPERATURES GENERALLY ABOVE NORMAL AND A CHANCE OF
PRECIPITATION EACH DAY, WITH THE GREATEST CHANCES LATE IN THE WEEK.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 10Z...IFR CONDS IN ST/FOG/DRIZZLE S NJ DE AND MD SPREADING
NORTHWARD. E WIND G 15-25 KTS.
AFTER 10Z FRI...IFR OR LIFR CONDS IN RAIN/DRIZZLE AND FOG WITH
A POSSIBLE TSTM MIDDAY. RAIN WILL BE BRIEFLY HEAVY. THE WIND MAY
SHIFT S AT KMIV AND KACY FOR A TIME FRIDAY BUT OTRW WINDS TENDING
TO BECOME NE G 15-20 KT...DIMINISHING WIND SPEED LATE IN THE DAY.
FRIDAY NIGHT...ANY LEFTOVER IFR CONDS IN DRIZZLE DURING THE EVENING
CLEARS FM WEST TO EAST DURING THE NIGHT AS WINDS TURN NW. THERE IS
A SMALL CHC OF PATCHY IFR IN ST/FOG OVERNIGHT FRIDAY.
OUTLOOK...
SATURDAY THROUGH SUNDAY...MOSTLY VFR. GUSTY WEST TO NORTHWEST
AFTERNOON WINDS AROUND 20 KNOTS SATURDAY AND SUNDAY. THERE IS THE
POSSIBILITY FOR SOME FOG DEVELOPMENT FRIDAY NIGHT INTO SATURDAY
MORNING.
MONDAY...MAINLY VFR. GUSTY SOUTH TO SOUTHWEST AFTERNOON WINDS AROUND
20 KNOTS.
&&
.MARINE...
SCA CONTINUES...WHERE THE 00Z/11 NAM EASILY BESTED THE 00Z/11 GFS
ON THE SUDDEN ONSET OF SCA WINDS ALONG THE DE/S NJ COAST MIDDAY
THURSDAY. THE NAM CONTINUES TO ADVERTISE A NEAR GALE IN THE NNJ
WATERS OF ANZ 450-51 BY DAYBREAK. FOR NOW...CONT WITH SCA. IF I
SEE GUSTS HIT 32 KTS AT WX FLOW SITES AT 3AM...WOULD THEN REISSUE
GALE.
ENE NE WIND WILL CONT ALL DAY NNJ WATERS WHILE IT SHIFTS TO SOUTH
IN THE DE WATERS AS LOW PRESSURE CUTS THROUGH FAR SNJ. WIND
SHOULD DIMINISH LATE FRI AFTN.
THEN ALL WINDS TURN N-NW FRI NIGHT.
OUTLOOK...
WINDS MAY CONTINUE TO GUST AROUND 20 KNOTS FOR A PERIOD EARLY FRIDAY
NIGHT, BEFORE DIMINISHING OVERNIGHT INTO SATURDAY MORNING. HOWEVER,
SEAS ARE EXPECTED TO REMAIN 5 FEET OR GREATER FOR A PERIOD FRIDAY
NIGHT AS WELL, BEFORE DROPPING BELOW BY SATURDAY MORNING. SO A SMALL
CRAFT ADVISORY EXTENDS THROUGH FRIDAY NIGHT. AS HIGH PRESSURE BUILDS
ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY, SUB-ADVISORY CONDITIONS
ARE EXPECTED. HOWEVER, WINDS MAY GUST NEAR 20 KNOTS FOR A PERIOD ON
SUNDAY. AS HIGH PRESSURE BUILDS OFFSHORE BY MONDAY, A SOUTHERLY FLOW
WILL DEVELOP OVER THE WATERS. WINDS COULD GET CLOSE TO SMALL CRAFT
ADVISORY LEVELS, AND SEAS ARE EXPECTED TO BUILD TO 4-6 FEET IN THE
SOUTHERLY FLOW.
&&
.EQUIPMENT...
NWR HAS BEEN OFF THE AIR AT TWO TRANSMITTER SITES FOR NEARLY 72
HOURS AND THE OTHER 6 TRANSMITTERS ARE NOT RECEIVING WX INFORMATION.
THIS LATTER PROBLEM IS BEING ADDRESSED BY OUR LOCAL ET STAFF.
PNS REISSUED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG/ROBERTSON 1223A
NEAR TERM...DRAG/IOVINO/NIERENBERG 1223A
SHORT TERM...DRAG/IOVINO 1223A
LONG TERM...ROBERTSON
AVIATION...DRAG/IOVINO/NIERENBERG/ROBERTSON 1223A
MARINE...DRAG/IOVINO/ROBERTSON 1223AHazardous weather outlook, Apr 11, 3:49 PM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT THU APR 11 2013 NJZ001-007>010-PAZ054-055-061-062-122000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON- 349 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NUMEROUS SHOWERS WITH LOCALLY HEAVY RAIN IS EXPECTED FRIDAY, ESPECIALLY THROUGH THE MORNING HOURS. AREAS OF POOR DRAINAGE FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-070-071-101>106- 122000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 349 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NUMEROUS SHOWERS WITH LOCALLY HEAVY RAIN IS EXPECTED FRIDAY, ESPECIALLY THROUGH THE MORNING HOURS. AREAS OF POOR DRAINAGE FLOODING WILL BE POSSIBLE. THERE IS A CHANCE OF SOME THUNDERSTORMS, SOME OF WHICH COULD PRODUCE LOCALLY GUSTY WINDS. THE GREATEST CHANCE OF STRONGER STORMS IS ACROSS THE DELMARVA TO PERHAPS INTO SOUTHERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-122000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 349 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF SOME THUNDERSTORMS FRIDAY, MAINLY IN THE MORNING. SOME OF THESE COULD PRODUCE LOCALLY GUSTY WINDS. AS OF NOW, THE GREATER CHANCE IS FARTHER SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-122000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF SOME THUNDERSTORMS FRIDAY, MAINLY IN THE MORNING. SOME OF THESE COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:37 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 53 min |
| Apr 12, 8:33 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 57 min |
| Apr 12, 9:06 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 4 more | 54 min |
| Apr 12, 9:41 AM EDT | Special Weather Statement | PHI | Cumberland | 64 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.